Why Us? >>

  • - Open Access
  • - Peer-reviewed
  • - Rapid publication
  • - Lifetime hosting
  • - Free indexing service
  • - Free promotion service
  • - More citations
  • - Search engine friendly

Free SCIRP Newsletters>>

Add your e-mail address to receive free newsletters from SCIRP.


Contact Us >>

WhatsApp  +86 18163351462(WhatsApp)
Paper Publishing WeChat
Book Publishing WeChat
(or Email:book@scirp.org)

Article citations


S. Poljak and Z. Tuza, “Maximum Bi-partite Subgraphs of Kneser Graphs,” Graphs and Com-binatorics, Vol. 3, 1987, pp. 191-199. doi:10.1007/BF01788540

has been cited by the following article:

  • TITLE: The Maximum Size of an Edge Cut and Graph Homomorphisms

    AUTHORS: Suohai Fan, Hongjian Lai, Ju Zhou

    KEYWORDS: Maximum Edge Cuts, Graph Homomorphisms

    JOURNAL NAME: Applied Mathematics, Vol.2 No.10, October 14, 2011

    ABSTRACT: For a graph G, let b(G)=max﹛|D|: Dis an edge cut of G﹜ . For graphs G and H, a map Ψ: V(G)→V(H) is a graph homomorphism if for each e=uv∈E(G), Ψ(u)Ψ(v)∈E(H). In 1979, Erdös proved by probabilistic methods that for p ≥ 2 with if there is a graph homomorphism from G onto Kp then b(G)≥f(p)|E(G)| In this paper, we obtained the best possible lower bounds of b(G) for graphs G with a graph homomorphism onto a Kneser graph or a circulant graph and we characterized the graphs G reaching the lower bounds when G is an edge maximal graph with a graph homomorphism onto a complete graph, or onto an odd cycle.